ITP OpenIR

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
INVARIANTS AND GEOMETRIC PHASE FOR SYSTEMS WITH NON-HERMITIAN TIME-DEPENDENT HAMILTONIANS 期刊论文
PHYSICAL REVIEW A, 1992, 卷号: 46, 期号: 7, 页码: 3626-3630
Authors:  GAO, XC;  XU, JB;  QIAN, TZ;  GAO, XC , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
Adobe PDF(202Kb)  |  Favorite  |  View/Download:113/22  |  Submit date:2012/08/29
Adiabatic Quantum Transitions  Evolution  
INVARIANT-THEORY AND SUPERADIABATIC BASES 期刊论文
EUROPHYSICS LETTERS, 1992, 卷号: 19, 期号: 2, 页码: 69-72
Authors:  GAO, XC;  XU, JB;  XU, DH;  GAO, XC , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
Adobe PDF(175Kb)  |  Favorite  |  View/Download:99/21  |  Submit date:2012/08/29
Dependent Harmonic-oscillator  
REMOVABILITY OF THE TOPOLOGICAL TERM IN THE O(3) NONLINEAR SIGMA-MODEL 期刊论文
ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, 1991, 卷号: 51, 期号: 1, 页码: 133-136
Authors:  XU, JB;  GAO, XC;  YAN, JJ;  LI, WZ;  XU, JB , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
Adobe PDF(318Kb)  |  Favorite  |  View/Download:208/83  |  Submit date:2012/08/28
Quantum Spin Chains  2 Dimensions  Fields  Ferromagnets  Statistics  Particles  Theta=pi  Solitons  
THE EXACT SOLUTION AND GEOMETRIC PHASE FOR THE SU(1, 1) SYSTEM 期刊论文
EUROPHYSICS LETTERS, 1991, 卷号: 15, 期号: 2, 页码: 119-123
Authors:  XU, JB;  QIAN, TZ;  GAO, XC;  XU, JB , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
Adobe PDF(263Kb)  |  Favorite  |  View/Download:88/17  |  Submit date:2012/08/28
Generalized Coherent States  Quantum  Angles  
TIME-EVOLUTION OPERATOR AND GEOMETRIC PHASE FOR A SYSTEM WITH A SU(1,1)(+SH(4) HAMILTONIAN 期刊论文
PHYSICAL REVIEW A, 1991, 卷号: 44, 期号: 3, 页码: 1485-1490
Authors:  XU, JB;  QIAN, TZ;  GAO, XC;  XU, JB , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
Adobe PDF(214Kb)  |  Favorite  |  View/Download:106/19  |  Submit date:2012/08/28
Generalized Coherent States  Cyclic Quantum Evolution  Berrys Phase  Su(2)  
THE BASIC INVARIANTS AND HIGH-N SQUEEZED STATES OF THE TIME-DEPENDENT HARMONIC-OSCILLATOR 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 17, 页码: L1007-L1011
Authors:  QIAN, TZ;  XU, JB;  GAO, XC;  QIAN, TZ , ZHEJIANG UNIV,DEPT PHYS,HANGZHOU 310027,PEOPLES R CHINA.
Adobe PDF(178Kb)  |  Favorite  |  View/Download:91/12  |  Submit date:2012/08/28
Coherent States  Frequency